Digoxin-induced chorea in a child

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)877-879
Number of pages3
JournalMovement Disorders
Volume14
Issue number5
DOIs
StatePublished - Nov 11 1999

Fingerprint

Drug Dose Response Relationship
Cardiotonic Agents
Chorea
Video Recording
Digoxin

ASJC Scopus subject areas

  • Clinical Neurology
  • Neuroscience(all)

Cite this

Digoxin-induced chorea in a child. / Sekul, Elizabeth.

In: Movement Disorders, Vol. 14, No. 5, 11.11.1999, p. 877-879.

Research output: Contribution to journalArticle

Sekul, Elizabeth. / Digoxin-induced chorea in a child. In: Movement Disorders. 1999 ; Vol. 14, No. 5. pp. 877-879.
@article{3533eec4c5c648f6aa17c350c8fa1c4a,
title = "Digoxin-induced chorea in a child",
author = "Elizabeth Sekul",
year = "1999",
month = "11",
day = "11",
doi = "10.1002/1531-8257(199909)14:5<877::AID-MDS1030>3.0.CO;2-9",
language = "English (US)",
volume = "14",
pages = "877--879",
journal = "Movement Disorders",
issn = "0885-3185",
publisher = "John Wiley and Sons Inc.",
number = "5",

}

TY - JOUR

T1 - Digoxin-induced chorea in a child

AU - Sekul, Elizabeth

PY - 1999/11/11

Y1 - 1999/11/11

UR - http://www.scopus.com/inward/record.url?scp=0032736156&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032736156&partnerID=8YFLogxK

U2 - 10.1002/1531-8257(199909)14:5<877::AID-MDS1030>3.0.CO;2-9

DO - 10.1002/1531-8257(199909)14:5<877::AID-MDS1030>3.0.CO;2-9

M3 - Article

VL - 14

SP - 877

EP - 879

JO - Movement Disorders

JF - Movement Disorders

SN - 0885-3185

IS - 5

ER -